Modification of the alternating direction implicit method and connections with von Neumann's method
Applicationes Mathematicae, Tome 12 (1971) no. 4, pp. 397-411
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_12_4_397_411,
author = {H. Wo\'zniakowski},
title = {Modification of the alternating direction implicit method and connections with von {Neumann's} method},
journal = {Applicationes Mathematicae},
pages = {397--411},
year = {1971},
volume = {12},
number = {4},
doi = {10.4064/am-12-4-397-411},
zbl = {0247.65021},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-12-4-397-411/}
}
TY - JOUR AU - H. Woźniakowski TI - Modification of the alternating direction implicit method and connections with von Neumann's method JO - Applicationes Mathematicae PY - 1971 SP - 397 EP - 411 VL - 12 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-12-4-397-411/ DO - 10.4064/am-12-4-397-411 LA - en ID - 10_4064_am_12_4_397_411 ER -
%0 Journal Article %A H. Woźniakowski %T Modification of the alternating direction implicit method and connections with von Neumann's method %J Applicationes Mathematicae %D 1971 %P 397-411 %V 12 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/am-12-4-397-411/ %R 10.4064/am-12-4-397-411 %G en %F 10_4064_am_12_4_397_411
H. Woźniakowski. Modification of the alternating direction implicit method and connections with von Neumann's method. Applicationes Mathematicae, Tome 12 (1971) no. 4, pp. 397-411. doi: 10.4064/am-12-4-397-411
Cité par Sources :